# SDR FDEA200911053862

- Difficulty date: November 5, 2009
- Submitted: November 16, 2009
- Operation: Air carrier
- Aircraft: N598FE
- Make and model: Doug MD-11F
- Aircraft serial: 48597
- Aircraft time: 57,368 hours, 9,674 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Part number: AFA00203
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT LT SIDEWALL STRUCTURE FRAME DENTED AT STA   1701, LONGERON 12 LT.  MAIN DECK CARGO COMPT, LT SIDEWALL STRUCTURE DENTED FRAME AT STA. 1701 L12L, REPAIR CARRIED OUT AS PER SRM 53-00-07 FIG. 201 REPAIR 2 REV. 41. REPETITIVE INSPECTION REQUIRED, INITIAL AT 14,500 CYCLES AND REPETITIVE INSPECTION AT 9,500 CYCLES TO BE CARRIED OUT AS PER SRM 53-00-07 FIG. 201 REPAIR 2 REV. 41. REPAIR CLASIFIED AS MAJOR AS PER GMM 6-2-100 REV. 108.
